# SDR CALA2025020500303

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 112,093 hours, 14,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY LIGHT POWER SUPPLY BATTERY PACK OUT OF LIMIT D URING CAPACITY CHECK - ORIGINATED  BY EMP V903218 ON HAECO NR 94 56232, RAISED FROM WORK CARD 85-3351-1-7003. PERFORMED BY EMP V903670, REPLACED THE FR 4L EMERGENCY LT POWER SUPPLY BATTERY PACK M33407 AND C/O TEST, THE TEST RESULT WAS NOR MAL. REF AMM 33-51-06-960-802 REV 103.
